Intervals and factors in the Bruhat order

Abstract : In this paper we study those generic intervals in the Bruhat order of the symmetric group that are isomorphic to the principal order ideal of a permutation w, and consider when the minimum and maximum elements of those intervals are related by a certain property of their reduced words. We show that the property does not hold when w is a decomposable permutation, and that the property always holds when w is the longest permutation.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.383—-396
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01196854
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 10 septembre 2015 - 15:17:15
Dernière modification le : jeudi 7 septembre 2017 - 01:03:43
Document(s) archivé(s) le : mardi 29 décembre 2015 - 00:01:29

Fichier

dmtcs-17-1-25.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01196854, version 1

Collections

Citation

Bridget Eileen Tenner. Intervals and factors in the Bruhat order. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.383—-396. 〈hal-01196854〉

Partager

Métriques

Consultations de la notice

59

Téléchargements de fichiers

124